PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 58(72), pp. 85--92 (1995)
Gauss-Petrovi\'c linear functionals and slow oscillation in normed linear spaces
C.V. Stanojevi\'c, D.L. Graser and K.M. AdamsDepartment of Mathematics, University of Missouri-Rolla, Rolla, MO 65401, U.S.A.
Abstract: In [6,8] slow oscillation is generalized to linear topological spaces. Linear functionals are used to control the distribution of sequences. Consequently, charcterizations of slow oscillation in norm and corresponding Tauberian theorems are obtained.
Classification (MSC2000): 46B99
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts